Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 51, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 25, 2015, 5:08 PM CDT for 4 counties in Alabama. It was in force for 67 min. 26 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2015, 5:08 PM CDT (22:08 UTC)
- Expired
- Apr 25, 2015, 6:15 PM CDT
- In force
- 67 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL
The radar
The Ft Rucker radar (KEOX), 24 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 5:23 PM CDT | TSTM WND DMG | 4 Nw Hartford, AL | MOBILE HOME TRAILER BLOWN ONTO ITS SIDE BETWEEN HARTFORD AND WICKSBURG. REPORTED BY WDHN REPORTER. |
| Apr 25, 5:25 PM CDT | TSTM WND DMG | Hartford, AL | SOCIAL MEDIA REPORT OF SEVERAL TREES DOWN ON HOMES IN HARTFORD |
| Apr 25, 5:30 PM CDT | TSTM WND DMG | Slocomb, AL | LARGE TREE SNAPPED IN SLOCOMB. REPORT TO THE WTVY-TV FACEBOOK PAGE. |
| Apr 25, 5:30 PM CDT | TSTM WND DMG | Wicksburg, AL | TREE DOWN ON A FENCE ON WICKSBURG ROAD BY ALLEN STAGEFIELD |
| Apr 25, 5:35 PM CDT | TSTM WND GST 59 | 3 E Midland City, AL | 59 MPH WIND GUST MEASURED AT THE DOTHAN AIRPORT ASOS. |
| Apr 25, 5:35 PM CDT | TSTM WND GST 59 | Dothan, AL | |
| Apr 25, 5:38 PM CDT | TSTM WND DMG | Rehobeth, AL | MULTIPLE TREES SNAPPED AND UPROOTED IN THE REHOBETH AREA. PICTURES POSTED TO WTVY-TV FACEBOOK. |
| Apr 25, 5:39 PM CDT | TSTM WND DMG | 2 Ssw Dothan, AL | LARGE AWNING BLOWN INTO THE MEDIAN OF ROSS TUCKER CIRCLE FROM A NEARBY STRUCTURE. PICTURE VIA WDHN-TV FACEBOOK. |
| Apr 25, 5:39 PM CDT | TSTM WND DMG | 3 Sw Dothan, AL | LARGE TREE DOWN ACROSS TIMBERS DRIVE SOUTHWEST OF DOTHAN. PER PUBLIC PICTURE POST TO WDHN-TV FACEBOOK. |
| Apr 25, 5:40 PM CDT | TSTM WND DMG | 1 Ssw Dothan, AL | TWO TREES DOWN AND A POWER POLE DOWN ON TATE DRIVE NEAR RIP HEWES STADIUM IN DOTHAN. PUBLIC REPORT TO THE WTVY-TV FACEBOOK PAGE. |
| Apr 25, 5:40 PM CDT | TSTM WND DMG | 2 S Dothan, AL | SOCIAL MEDIA REPORT OF A LARGE TREE ON A HOUSE ON CHURCH STREET WITH A CAR DEMOLISHED |
| Apr 25, 5:40 PM CDT | TSTM WND DMG | Dothan, AL | NUMEROUS ADDITIONAL REPORTS OF TREES AND POWER LINES DOWN ACROSS DOTHAN...WITH SOME DAMAGE TO A FEW CARPORTS OR OUTBUILDINGS...AND SOME HOUSES AND CARS DUE TO FALLING TREES. POWER OUT FOR MANY PEOPLE IN THE DOTHAN AREA AS WELL. |
| Apr 25, 5:41 PM CDT | TSTM WND DMG | 2 Sse Dothan, AL | LARGE PINE TREE SNAPPPED AND FELL INTO ABERDEEN ROAD. PICTURE VIA WDHN-TV FACEBOOK. |
| Apr 25, 5:42 PM CDT | TSTM WND DMG | 2 E Dothan, AL | LARGE TREE DOWNED...REPORT AND DAMAGE PICTURE VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. |
| Apr 25, 5:42 PM CDT | TSTM WND DMG | Kinsey, AL | LARGE OAK TREE SNAPPED IN KINSEY. PICTURE POSTED TO WTVY-TV FACEBOOK PAGE. |
| Apr 25, 5:45 PM CDT | TSTM WND DMG | Cowarts, AL | MULTIPLE TREES AND POWER LINES DOWN AROUND COWARTS. PUBLIC REPORT TO WTVY-TV FACEBOOK PAGE. |
| Apr 25, 5:45 PM CDT | TSTM WND DMG | Headland, AL | MULTIPLE TREES BLOWN DOWN IN THE HEADLAND AREA. WOODEN SWING SET BLOWN INTO A FENCE. PUBLIC POST TO WTVY-TV FACEBOOK PAGE. |
| Apr 25, 5:47 PM CDT | TSTM WND DMG | Ashford, AL | LARGE TREE AND POWER LINES ACROSS PREVATT ROAD IN ASHFORD. PUBLIC REPORT TO WTVY-TV FACEBOOK PAGE. |
| Apr 25, 5:47 PM CDT | TSTM WND DMG | Ese Ashford, AL | GAS STATION AWNING DAMAGED ALONG OLD US 84. REPORT AND PICTURE VIA WDHN-TV. |
| Apr 25, 5:48 PM CDT | TSTM WND DMG | 5 E Headland, AL | TREES DOWN ON COUNTY ROAD 6 |
| Apr 25, 5:48 PM CDT | TSTM WND DMG | 5 Ene Headland, AL | TREES DOWN ON COUNTY ROAD 49 |
| Apr 25, 5:48 PM CDT | TSTM WND DMG | Balkum, AL | TREES DOWN ON COUNTY ROAD 55 |
| Apr 25, 5:48 PM CDT | TSTM WND DMG | Shorterville, AL | TREES DOWN ON HIGHWAY 10 EAST |
| Apr 25, 5:50 PM CDT | TSTM WND DMG | 2 Ese Webb, AL | SOCIAL MEDIA REPORT OF TREES DOWN ON LUDLAM ROAD |
| Apr 25, 5:50 PM CDT | TSTM WND DMG | Webb, AL | NUMEROUS TREES DOWN AROUND THE WEBB AREA ALONG HIGHWAY 52. TREES SNAPPED 6 TO 8 FEET UP |
| Apr 25, 5:55 PM CDT | TSTM WND DMG | Columbia, AL | SOCIAL MEDIA REPORT OF NUMEROUS TREES AND POWER LINES DOWN IN COLUMBIA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 27 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 3:07 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 215 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 304 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
715
WUUS52 KTAE 252208
SVRTAE
ALC045-061-067-069-252315-
/O.NEW.KTAE.SV.W.0051.150425T2208Z-150425T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
508 PM CDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HENRY COUNTY IN SOUTHEASTERN ALABAMA...
EASTERN GENEVA COUNTY IN SOUTHEASTERN ALABAMA...
HOUSTON COUNTY IN SOUTHEASTERN ALABAMA...
EASTERN DALE COUNTY IN SOUTHEASTERN ALABAMA...
* UNTIL 615 PM CDT
* AT 508 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTH OF BRUNDIDGE TO 6 MILES SOUTH OF GENEVA...AND
MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
DALEVILLE...ABBEVILLE...COTTONWOOD...FORT GAINES...DOTHAN...
HEADLAND...OZARK...FORT RUCKER...HARTFORD...TAYLOR...MIDLAND
CITY...KINSEY...ASHFORD...SLOCOMB...COWARTS...NEWTON...WEBB...
COLUMBIA...PINCKARD AND MALVERN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING SIGNIFICANT WIND DAMAGE
ACROSS THE FLORIDA PANHANDLE AND SOUTHERN ALABAMA. MOVE IMMEDIATELY
INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL THIS STORM
PASSES.
&&
LAT...LON 3172 8513 3170 8513 3162 8506 3154 8504
3147 8507 3130 8509 3128 8511 3119 8511
3110 8503 3100 8500 3099 8585 3162 8549
3162 8542 3171 8542 3170 8522 3172 8521
TIME...MOT...LOC 2208Z 250DEG 49KT 3163 8583 3095 8587
$$
38-GODSEY2 follow-up statements
487
WWUS52 KTAE 252226
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
526 PM CDT SAT APR 25 2015
ALC045-061-067-069-252315-
/O.CON.KTAE.SV.W.0051.000000T0000Z-150425T2315Z/
HENRY AL-GENEVA AL-HOUSTON AL-DALE AL-
526 PM CDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR HENRY...EASTERN GENEVA...HOUSTON AND EASTERN DALE COUNTIES...
AT 525 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES
SOUTHEAST OF BLUE SPRINGS STATE PARK TO 7 MILES SOUTH OF HARTFORD...
MOVING EAST AT 60 MPH.
WINDS OF 55 MPH WERE RECENTLY REPORTED AT FORT RUCKER.
LOCATIONS IMPACTED INCLUDE...
DALEVILLE...ABBEVILLE...COTTONWOOD...FORT GAINES...DOTHAN...
HEADLAND...OZARK...FORT RUCKER...HARTFORD...TAYLOR...MIDLAND CITY...
KINSEY...ASHFORD...SLOCOMB...COWARTS...NEWTON...WEBB...COLUMBIA...
PINCKARD AND MALVERN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3172 8513 3170 8513 3162 8506 3154 8504
3147 8507 3130 8509 3128 8511 3119 8511
3110 8503 3100 8500 3099 8585 3162 8549
3162 8542 3171 8542 3170 8522 3172 8521
TIME...MOT...LOC 2225Z 252DEG 50KT 3159 8540 3099 8569
$$
38-GODSEY093
WWUS52 KTAE 252248
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
548 PM CDT SAT APR 25 2015
ALC045-061-252257-
/O.CAN.KTAE.SV.W.0051.000000T0000Z-150425T2315Z/
GENEVA AL-DALE AL-
548 PM CDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GENEVA AND EASTERN
DALE COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE EXITED THE WARNED
AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3170 8513 3162 8506 3157 8506 3154 8504
3147 8507 3137 8509 3130 8509 3128 8511
3119 8511 3110 8503 3100 8500 3100 8549
3106 8549 3129 8544 3129 8542 3136 8542
3153 8538 3172 8521 3172 8513
TIME...MOT...LOC 2247Z 253DEG 47KT 3150 8517 3105 8535
$$
ALC067-069-252315-
/O.CON.KTAE.SV.W.0051.000000T0000Z-150425T2315Z/
HENRY AL-HOUSTON AL-
548 PM CDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR HENRY AND HOUSTON COUNTIES...
AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF ABBEVILLE TO NEAR
COTTONWOOD...MOVING EAST AT 55 MPH.
IN ADDITION...AT 535 PM CDT...DOTHAN AIRPORT REPORTED A WIND GUST TO
59 MPH.
LOCATIONS IMPACTED INCLUDE...
ABBEVILLE...COTTONWOOD...FORT GAINES...HEADLAND...DOTHAN...TAYLOR...
KINSEY...ASHFORD...COWARTS...WEBB...COLUMBIA...REHOBETH...AVON...
NEWVILLE...MADRID...GORDON...HALEBURG...MEMPHIS...SCOTTSBORO
CROSSROADS AND PLEASANT PLAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3170 8513 3162 8506 3157 8506 3154 8504
3147 8507 3137 8509 3130 8509 3128 8511
3119 8511 3110 8503 3100 8500 3100 8549
3106 8549 3129 8544 3129 8542 3136 8542
3153 8538 3172 8521 3172 8513
TIME...MOT...LOC 2247Z 253DEG 47KT 3150 8517 3105 8535
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:33 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Apr 25, 3:33 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 433 PM EDT SAT APR 25 2015 ...ISOLATED SEVERE STORMS POSSIBLE THROUGH THIS EVENING... .NEAR TERM [THROUGH TONIGHT]... THE NOON EDT REGIONAL SURFACE ANALYSIS SHOWED A WEAK WARM FRONT EXITING OUR FORECAST AREA TO THE NORTHEAST (ACROSS CENTRAL GA), AND A RIDGE ALONG THE WEST FL COAST. THERE WAS A 1008 MB LOW OVER SOUTHEAST LA, ASSOCIATED WITH AN MCS. VAPOR IMAGERY AND UPPER AIR DATA SOWED A +PV ANOMALY (NEAR THE AFOREMENTIONED WARM FRONT) EXITING OFF THE SOUTHEAST COAST. IT WAS THIS FEATURE (ALONG WITH THE WARM FRONT) THAT HELPED TO GENERATE THE DEEP MOIST CONVECTION THIS MORNING. AS OF 3 PM EDT, THE STORMS OVER OUR REGION HAD DECREASED AND WERE RATHER ISOLATED, BEING PRIMARILY DRIVEN BY MESOSCALE BOUNDARY INTERACTIONS AND A CONDITIONALLY UNSTABLE AIR MASS. THERE WAS ANOTHER +PV ANOMALY OVER SOUTHEAST LA THAT WILL TRANSLATE QUICKLY EASTWARD THROUGH THIS EVENING. WE EXPECT SOME OF THE DEEP MOIST CONVECTION ASSOCIATED WITH THIS FEATURE (CURRENTLY THE MCS IN SOUTHEAST LA) TO REACH OUR FORECAST AREA BY LATE AFTERNOON AND EARLY THIS EVENING. RECENT RAP ANALYSES STILL SHOWED 0-6 BULK SHEAR VALUES OF 50 TO 60 KT ACROSS OUR REGION. COUPLED WITH A MOIST, MODERATELY UNSTABLE AIR MASS, THERE COULD STILL BE ISOLATED SEVERE STORMS ACROSS OUR REGION THROUGH SUNSET. DAMAGING WIND GUSTS AND HAIL ARE THE MAIN THREATS, BUT THERE IS JUST ENOUGH 0-1 KM SHEAR (25 KT) TO SUPPORT A LOW-END TORNADO THREAT AS WELL, ESPECIALLY ALONG MESOSCALE BOUNDARIES. AFTER SUNSET THE CAPE WILL DECREASE AND THE FORCING WILL DIMINISH, SO WE EXPECT THE RAIN TO TAPER OFF FROM WEST TO EAST BY MIDNIGHT. .SHORT TERM [SUNDAY THROUGH MONDAY NIGHT]... AT UPPER LEVELS, THE ELONGATE E-W ORIENTED TROUGH OVER NEW ENGLAND AND THE GREAT LAKES WILL AMPLIFY SOUTHWARD AS IT SWEEPS OFF THE EAST COAST. MEANWHILE, AN UPPER LEVEL LOW WILL CUT OFF OVER NEW MEXICO ON SUNDAY AND MOVE EAST TO OKLAHOMA BY MONDAY NIGHT. THE GULF COAST REGION WILL REMAIN UNDER FAIRLY ZONAL FAST FLOW WITH THE SEEMINGLY EVER-PRESENT SUBTROPICAL JET FIRMLY IN PLACE ON SUNDAY. THIS FEATURE WILL LIFT TEMPORARILY NORTHWARD ON MONDAY. AT THE SURFACE, A COLD FRONT WILL DROP SOUTH FROM THE TENNESSEE VALLEY ON SUNDAY TO OFF OUR COASTLINE BY MONDAY. ENOUGH DRY AIR WILL WORK ITSELF INTO OUR NORTHERN ZONES BY SUNDAY TO PRECLUDE CONVECTIVE DEVELOPMENT THERE. AREAS SOUTH OF A DOTHAN TO TIFTON LINE WILL SEE ISOLATED TO SCATTERED STORM DEVELOPMENT ON SUNDAY AFTERNOON WITH COVERAGE INCREASING AS YOU HEAD SOUTH. 50-55 KNOTS OF DEEP LAYER SHEAR WILL OVERLAY SBCAPES IN EXCESS OF 1200 J/KG (ALONG AND S OF I-10) WHICH WILL SUPPORT ORGANIZED CONVETION AND ANOTHER SEVERE WEATHER THREAT. SPC HAS THE ENTIRE FORECAST AREA OUTLINED FOR A MARGINAL RISK OF SEVERE STORMS. HOWEVER, WE FEEL THAT THE BEST THREAT FOR SEVERE WILL BE LIMITED TO THE SOUTHERN HALF OF THE FORECAST AREA WITH DAMAGING WIND AND HAIL THE PRIMARY THREAT. BY MONDAY, INCREASED DRY AIR AND LOWER CAPE WILL PRECLUDE A SEVERE WEATHER THREAT, ALTHOUGH ISOLATED TO SCATTERED STORMS ARE STILL POSSIBLE SOUTH OF THE FLORIDA LINE. .LONG TERM [TUESDAY THROUGH NEXT SATURDAY]... THE UPPER LOW OVER THE PLAINS WILL OPEN UP AS IT MOVES EAST ACROSS THE MISSISSIPPI VALLEY, BUT SOME REMNANT ENERGY WILL BE LEFT BEHIND AND EVENTUALLY DEEPEN INTO ANOTHER CUT-OFF CLOSED LOW SOMEWHERE IN THE VICINITY OF TX OR LA. THERE ARE LARGE DIFFERENCES IN HOW THE MODELS EVOLVE THE LOW EASTWARD WITH THE GFS MORE PROGRESSIVE THAN THE EURO. THERE WILL BE A SURFACE REFLECTION OF THIS FEATURE SOMEWHERE IN THE VICINITY OF THE NORTH CENTRAL GULF COAST BY TUESDAY. AGAIN, THERE ARE MODEL DIFFERENCES AS TO WHAT LATITUDE THE LOW WILL TRACK EWD ALONG. A MORE NORTHERLY TRACK WOULD FAVOR MORE THUNDERSTORMS AND SEVERE THREAT WHILE A MORE SOUTHERLY ROUTE WOULD MEAN MAINLY SHOWERS. THESE DETAILS WILL NEED TO BE WORKED OUT IN FUTURE FORECASTS WHEN WE WILL HOPEFULLY SEE A MODEL CONSENSUS DEVELOP. ONE THING THAT IS CERTAIN IS THAT THE THE TUESDAY THROUGH WEDNESDAY PERIOD WILL BE THE MOST UNSETTLED WITH HIGHEST POPS. LATER IN THE WEEK, THE EURO DRIES US OUT AND THE GFS DEVELOPS ANOTHER GULF LOW. TO ADDRESS THE UNCERTAINTY WE HAVE SLIGHT TO LOW CHANCE POPS IN FOR FRIDAY THROUGH SATURDAY. && .AVIATION... [THROUGH 18Z SUNDAY] MVFR TO VFR CONDITIONS THIS EVENING WILL DETERIORATE TO IFR OVERNIGHT AS LOW CIGS SET IN AROUND MIDNIGHT. LOW VSBYS WILL ALSO BE POSSIBLE AT TLH AND VLD AROUND SUNRISE. WINDS FROM THE WEST-SOUTHWEST WILL BE QUITE GUSTY TODAY AND TOMORROW AT MOST SITES, AROUND 10-15 KTS WITH GUSTS TO AROUND 20 KTS OCCASIONALLY, THOUGH THEY WILL BE LIGHTER OVERNIGHT. && .MARINE... WINDS WILL INCREASE TO CAUTIONARY LEVELS TONIGHT AS A COLD FRONT DRIFTS SOUTH TOWARD THE WATERS. THESE WINDS WILL REMAIN ELEVATED ACROSS THE EASTERN WATERS INTO SUNDAY NIGHT. THE FRONT WILL SLIDE SOUTH IN THE WATERS BY MONDAY MORNING BRIEFLY SWITCHING WINDS TO OFFSHORE. THE FORECAST FROM TUESDAY ONWARD IS HIGHLY DEPENDENT ON THE DEVELOPMENT OF AND TRACK OF A GULF LOW THROUGH THURSDAY. FOR NOW THE FORECAST REFLECTS MODERATE EASTERLY FLOW ON TUESDAY SWITCHING TO STRONGER NORTHWESTERLY FLOW ON WEDNESDAY. THIS FORECAST IS SUBJECT TO CHANGE. && .FIRE WEATHER... MOIST CONDITIONS WILL PERSIST THROUGH THE NEXT FEW DAYS KEEPING RELATIVE HUMIDITY VALUES WELL ABOVE CRITICAL LEVELS. RAIN CHANCES REMAIN IN THE FORECAST THROUGH WEDNESDAY...WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL FROM A STRONGER STORM SYSTEM TUESDAY AND WEDNESDAY. && .HYDROLOGY... AN ACTIVE WEATHER PATTERN HAS LEFT MANY OF OUR AREA RIVERS IN ACTION STAGE, WITH A FEW THAT REACHED FLOOD STAGE. THE CHOCTAWHATCHEE RIVER AT BRUCE AND THE APALACHICOLA RIVER AT BLOUNTSTOWN ARE THE ONLY TWO SITES REMAINING IN FLOOD STAGE AND HAVE BOTH PEAKED AND WILL CONTINUE TO FALL OVER THE NEXT FEW DAYS. ADDITIONAL RAINFALL TODAY AND TOMORROW IS NOT FORECAST TO CAUSE ANY FURTHER FLOODING, HOWEVER A ROUND OF HEAVY RAIN ON TUESDAY IN NORTH FLORIDA MAY CAUSE SOME AREA RIVERS TO RISE TO ACTION OR FLOOD STAGE BY MID-WEEK NEXT WEEK. CURRENTLY THE MOST VULNERABLE SITES WOULD BE THE CHOCTAWHATCHEE AT BRUCE AND CARYVILLE AND THE APALACHICOLA RIVER AT BLOUNTSTOWN AGAIN. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 73 89 69 86 64 / 30 30 20 20 30 PANAMA CITY 74 81 71 79 65 / 20 30 20 30 40 DOTHAN 70 87 64 83 59 / 10 10 10 10 20 ALBANY 70 87 64 81 57 / 30 10 10 10 10 VALDOSTA 71 88 66 82 62 / 40 30 20 20 20 CROSS CITY 73 85 69 84 64 / 30 40 30 40 30 APALACHICOLA 75 83 71 81 68 / 20 40 20 40 40 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...HIGH RIP CURRENT RISK UNTIL 2 AM EDT SUNDAY FOR COASTAL BAY. GA...NONE. AL...NONE. GM...NONE. && NEAR TERM...FOURNIER SHORT TERM...WOOL LONG TERM...WOOL AVIATION...FOURNIER MARINE...WOOL FIRE WEATHER...WOOL HYDROLOGY...MOORE
In the hours before
Special weather statement, Apr 25, 11:13 AM CDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1213 PM EDT SAT APR 25 2015 ...TORNADO WATCH 108 CANCELLED... ALZ065>069-FLZ007>012-108-112-251715- COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-SOUTH WALTON-COASTAL BAY- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA... GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON 1213 PM EDT SAT APR 25 2015 THE NWS HAS CANCELLED TORNADO WATCH 108...WHICH WAS IN EFFECT FOR SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE. HOWEVER...SEVERE STORMS MAY STILL BECOME A THREAT LATER TODAY...SO PLEASE MONITOR FOR FUTURE INFORMATION. FOURNIER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 6:20 AM CDT | Severe Thunderstorm Warning | TAE | Geneva | 40 min |
| Apr 25, 6:54 AM CDT | Severe Thunderstorm Warning | TAE | Geneva | 51 min |
| Apr 25, 4:26 PM CDT | Severe Thunderstorm Warning | TAE | Henry | 36 min |
| Apr 25, 4:32 PM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale, Geneva | 58 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.